Associate Professor of Mathematics, Texas A&M University-Commerce, 2018-present
Assistant Professor of Mathematics, University of North Texas, 2010-2015
Assistant Professor of Mathematics, University of Arkansas, 2008-2010
Awards and Honors
Research stipend ($5,000), L3-Harris Technologies, Greenville, TX, 2016
Liberal Arts and Sciences Faculty Teaching Award, University of North Texas at Dallas, 2012
Complex Analysis in Several Variables
Partial Differential Equations and Operator Theory
Hankel, Toeplitz and Hilbert-Schmidt Operators
Clos, T. G, Celik, M. & Sahutoglu, S. (2018). Compactness of Hankel operators with symbols continuous on the closure of pseudoconvex domains. Integral Equations and Operator Theory, no. 6, Art. 71, 14 pp.
Celik, M. & Zeytuncu, Y. E. (2017). Analysis on the Intersection of Pseudoconvex Domains, Analysis and geometry in several complex variables, 51–64, Contemp. Math., 681, Amer. Math. Soc.
Celik, M. & Shaqlaih, A. (2017) Fostering Students’ Preparation and Achievement in Upper Level Mathematics Courses, International Journal for Mathematics Teaching and Learning, Vol. 18.3, 383 – 397.
Celik, M. & Zeytuncu, Y. E. (2017). Hilbert-Schmidt Hankel operators with anti-holomorphic symbols on complete pseudoconvex Reinhardt domains. Czechoslovak Math. J. 67(142), no. 1, 207–217.